# SDR 2006FA0000328

- Difficulty date: March 9, 2006
- Submitted: April 11, 2006
- Operation: General aviation
- Aircraft: N5321U
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844042
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: M3548
- Condition: Sheared
- Location: Magneto
- Component: Magneto
- Component part number: 4370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUNUP INDICATED A DEAD MAGNETO.  REMOVED AND DISASSEMBLED MAGNETO HOUSING.  FOUND ROTOR SHAFT SHEARED OFF AT BOTTOM OF CAM SLOT.  A FEW CRACKED SHAFTS HAVE BEEN FOUND AT 500 HR INSPECTIONS.  RECOMMEND CLOSE INSPECTION OF THIS AREA AT REPAIR AND OVERHAUL.  (K)
